Robust optimal control for a consumption-investment problem
Year of publication: |
2008
|
---|---|
Authors: | Schied, Alexander |
Published in: |
Mathematical Methods of Operations Research. - Springer. - Vol. 67.2008, 1, p. 1-20
|
Publisher: |
Springer |
Subject: | Optimal consumption | Robust control | Model uncertainty | Incomplete markets | Stochastic volatility | Coherent risk measures | Convex duality |
-
Robust Optimal Control for a Consumption-investment Problem
Schied, Alexander, (2007)
-
Robust optimal control for a consumption-investment problem
Schied, Alexander, (2008)
-
Robust utility maximization in a stochastic factor model
Hernández-Hernández, Daniel, (2006)
- More ...
-
Robust optimal control for a consumption investment problem
Schied, Alexander, (2007)
-
Optimal investments for risk and ambiguity averse preferences : a duality approach
Schied, Alexander, (2005)
-
Schied, Alexander, (2014)
- More ...